# SDR AALA202408215641

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N876AL
- Make and model: Boeing 787-8
- Aircraft serial: 65996
- Aircraft time: 8,449 hours, 1,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WELS BATTERY NNEDS TO BE REPLACE, UNABLE TO COMPLETE DO TO AIRCRAFT NOT TAKING DB/OPS SOFTWARES FOR DOOR 1 LEFT HAND PRIME WELS CONTROL UNIT. REPLACED PRIME WELS CONTROL UNIT AT L1 DOOR AND TESTED WELS GOOD. PER AMM 33-51-07.
